# SDR CA160318006

- Difficulty date: January 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001735
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,497 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRAINING FLIGHT IN PREPARATION FOR TRAINING APPROACH , PILOT HAD STRONG BACKGROUND NOISE INTERMITTENTLY , BECAUSE OF THAT COMMUNICATION BETWEEN CREW MEMBER WAS VERY DEGRADED , MISSION WAS ABORTED AND A/C RETURNED TO BASE AND LANDED SAFELY.
